Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Swaying


[gl...]

Recommended Posts

Im new here (nice metting all of you) I have developed this movement disorder , my body feels like is going up and down and my back seems to be moving all the time. All of this is internal , noboby can see it. I call it Parkinson in the inside. It is hard to go to the Dr and tell him this, b/c he looks at me like Im crasy, so does my husband. It is very painful and Im walking with a cane now.

I was on xanax along time ago, got off of it. Due to cancer diagnosis I have been taking ativan and ambiem. I also suffer from Fibro. Trying to taper from all this junk now.

I can take most everything but this movement is like living in hell. 

Any of you familiar with this?????? Thanks for any replys :( :(

Link to comment
Share on other sites

Giama..... Yes I have this and know this feeling..,.for me it feels like I'm a buoy (spelling?) on an ocean where I'm being pulled from front to back and left and right and so on.... It is the sensation or feeling of swaying....nobody knows I'm experiencing this either but sometimes you could actually see my head sway.... and my body.... I have very bad balance and coordination also....I especially feel  the swaying in my head and body more on my left side.... It's torture....

 

You are right ... It is so disorienting and difficult to deal with.... No one would get this unless they experienced this...

 

Benzodiazepines are vestibular suppressants and they are ototoxic to the ear....there are different mechanisms of action for this.... One could be a faulty signal from the ear going to the brain not matching up.... There is a thread on here/support group for dizziness/swaying .....

 

You are not alone...... I wish you much peace and wellness....

Link to comment
Share on other sites

Giama,  I had the shaking, tremors when I first started the taper and everyone in a while if I'm really tiered it happens but not as bad. What I still have is balance issues. I hate that one second to my weakness.  These are all withdrawal Sxs.  Don't let them worry you, they come and go go varying degrees but eventually will all be gone. God Bless You.
Link to comment
Share on other sites

Thank you for your replays guys. This is terrible. Every morning I pray for some relief. Im so glad I found this forum. It is hard to talk to anybody about this. They dont understand like you guys do.

      Love....Glama

Link to comment
Share on other sites

Glama, I'm stalking you.  :)

 

We have a little cancer support group. Come over anytime if you want to talk about dealing with cancer and benzo stuff.

Link to comment
Share on other sites

Glama, I'm stalking you.  :)

 

We have a little cancer support group. Come over anytime if you want to talk about dealing with cancer and benzo stuff.

 

:laugh:

Link to comment
Share on other sites

×
×
  • Create New...